MathSciNet Relay Station
MathSciNet bibliographic data
MR231784 (38 #112) 10.10
Lind, D. A. The quadratic field $Q(\surd 5)$ and a certain Diophantine equation. Fibonacci Quart. 6 1968 no. 3, 86–93.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement